# SDR MEX2003263

- Difficulty date: April 7, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 833605
- Condition: Failed
- Location: Mlg
- Part time: 10,681 hours, 6,763 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH CAPTAIN REPORT THAT DURING FINAL APPROACH THE NOSE LANDING GEAR LIGHT TURNED RED AND NOSE LANDING GEAR ALARM CAME ON.  AFTER MISSED APPROACH AND A NOSE LANDING GEAR CYCLE, THE GREEN LIGHTS COME ON.  AIRCRAFT WAS SENT TO THE HANGAR FOR ITS REVISION AND DURING OVERNIGHT SERVICE THE PROXIMITY SWITCH AND SENSOR D1-32 WERE REPLACED IAW MM, ALL TEST CORRECT.
